# SDR QXEA0202263

- Difficulty date: December 26, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 2,430 hours, 2,892 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Door
- Condition: Dirty
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI - FLIGHT 02391 - ON CLIMB OUT, THE AIRCRAFT WOULD NOT PRESSURIZE. LOUD WHISTLING NOISE WAS HEARD BY FLIGHT ATTENDANT. MAINTENANCE INSPECTED THE AIRCRAFT AND CLEANED DEBRIS FROM THE REAR PASSENGER DOOR SEAL. MAINTENANCE ALSO VERIFIED THAT NO FAULTS WERE LOGGED ON THE CDS. OPERATIONAL CHECKS WERE PERFORMED AND CHECKED GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
